# SDR CALA2025011001866

- Difficulty date: January 8, 2025
- Submitted: January 10, 2025
- Operation: Air carrier
- Aircraft: N211UA
- Make and model: Boeing 777222
- Aircraft serial: 30217
- Aircraft time: 81,617 hours, 17,478 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide Raft
- Part number: 62771119
- Part serial: 0039
- Condition: Unwanted Deploy
- Location: L1 Door
- Part time: 731,344 hours, 703,796 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

L1 DOOR OPENED WITH SLIDE IN ARMED POSITION RESULTING IN SLIDE PARTIALLY DEPLOYED BUT NOT INFLATED DUE TO DOOR HELD IN PARTIAL OPEN POSITION. REPLACE L1 DOOR SLIDE. L1 DOOR SLIDE REQUIRES INSPECTION. REPLACED L1 DOOR SLIDE REF AMM 25-66-01-400-801. AND INSTALLED DOOR SLIDE BUSTLE, REF AMM26-66-06-400-80 PARTS USED: 1586447,QTY :1 ROTABLE PARTS CHANGE WAS INDICATED - TT # 1586447  SN OFF 0039 IPC REFERENCE # 25-66-01-01 VERIFIED DOOR 1L SLIDE PROPER INSTALL REF AMM 25-66-01-400-801 AND GMM 09-25-05. SLIDE RENDER CHECKLIST ALL ITEMS COMPLETED FOR L1DOOR SLDE.
